# SDR COEA2010010601913

- Difficulty date: January 6, 2010
- Submitted: January 9, 2010
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 24,115 hours, 32,234 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56785538012
- Part serial: 651
- Condition: Faulty
- Location: Itt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT 7757 MAF RETURN TO RAMP:  DURING TAXI, RECEIVED AN ENGINE WARNING ON THE CREW ALERTING PANEL.  THE CREW RETURNED TO RAMP.  MAINTENANCE BEGAN TROUBLESHOOTING AND DETERMINED THE WARNING WAS INVALID.  THE CREW ALERTING COMPUTER WAS DEFERRED AND FLT 7757 BLOCKED OUT AGAIN.  01/07/10:  MAINTENANCE REMOVED AND REPLACED THE ITT INDICATOR.  DEFERRED ITEM CLEARED.
